T Nation

Sick as a Dog on EQ/Primo

I started a new cycle 1 month ago of

EQ / Primo
Tren
Test Prop

Every time I shoot the EQ / Primo my glutes gets hard after a day and I get that lethargic, intense fever, night sweat, dry mouth, headaches

But this week it was the WORST … I stayed 4 days in my bed since it was so intense.

Any idea ? It’s a pretty mild cycle considering the MG I take but OH MY my body reacts to EQ and Primo way too much

Probably the EQ rather than the primo. Drop one but not the other and see how you feel. That way you can isolate the problem and avoid it in the future.

The prob is the EQ is mix with Primo … I done Primo before and I didn’t get that … Now i’m feeling better. I’m sweating and mild headaches but it’s tolerable but man the last 4 days I thought it was the end

I take 1.5 cc EQ and Primo a week
2cc of Tren a week
And 250 mg of Test E + 2cc of Test Prop a week

What kind of a madman blends EQ and primo?? My God, that’s got to be like $90 a vial, easy.

Anyway, those types of sides are common enough with EQ. It’s one of the reasons I’ve avoided it despite wanting to try it.

10ml vial
100 mg Primo E
200 mg E

I think i’m just gonna dump it in the trash my body react to it way too intense. I can’t even workout on it lol

Jesus this triggers me. I wish there was a AAS good will or something.

that’s a really unusual side effect. Maybe instead of the trash, just put it aside for awhile, stop taking it, and make sure those problems don’t reoccur? Those all sound like side effects of tren to me. If I were you, I’d just remove the EQ and primo for now and see what happens, then make a decision in a couple months.

1 Like

Could be EQ anxiety presenting in an unusual way? I don’t know. It’s strange.

for sure. I’m not saying it’s definitely the tren or anything. I’m only suggesting that he be completely sure the problem is the EQ before tossing it. With as long as EQ takes to work, it just seems unlikely that this is the issue.

Yeah it could very well be the Tren … I had the Tren cough but didn’t feel anything drastic the first 3 weeks but everytime I inject EQ and Primo I get sore on injection site and sick the day after but this week it was the worst but it could be the Tren going into effect and me thinking it’s the EQ

The reaction was savage

Come to think of it I did pop an adderall 20 mg Tuesday last week to get some important work done … Probably a bad mix since I rarely take that and the withdrawal after can be intense . Didn’t feel particularly smart at first.

It was intense the last 3 weeks but maybe that adderall put it over the top